메뉴 건너뛰기




Volumn 104, Issue 4, 1996, Pages 483-500

On dissipative stochastic equations in a Hilbert space

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0030548291     PISSN: 01788051     EISSN: None     Source Type: Journal    
DOI: 10.1007/BF01198163     Document Type: Article
Times cited : (43)

References (19)
  • 1
    • 0000765698 scopus 로고
    • Constructing quantum processes via classical stochastic calculus
    • Barchielli, A., Holevo, A.S.: Constructing quantum processes via classical stochastic calculus. Stoch. Proc. Appl. 58, 293-318 (1995)
    • (1995) Stoch. Proc. Appl. , vol.58 , pp. 293-318
    • Barchielli, A.1    Holevo, A.S.2
  • 2
    • 0001295195 scopus 로고
    • A new wave equation for a continuous nondemalition measurement
    • Belavkin, V.P.: A new wave equation for a continuous nondemalition measurement. Phys. Lett. A 140, 355-358 (1989)
    • (1989) Phys. Lett. A , vol.140 , pp. 355-358
    • Belavkin, V.P.1
  • 4
    • 0001473799 scopus 로고
    • Sufficient conditions for conservativity of dynamical semigroup
    • Chebotarev, A.M., Fagnola, F.: Sufficient conditions for conservativity of dynamical semigroup. J. Funct. Anal. 118, 131-153 (1993)
    • (1993) J. Funct. Anal. , vol.118 , pp. 131-153
    • Chebotarev, A.M.1    Fagnola, F.2
  • 6
    • 0000831641 scopus 로고
    • Quantum dynamical semigroups and the neutron diffusion equation
    • Davies, E.B.: Quantum dynamical semigroups and the neutron diffusion equation. Rep. Math. Phys. 11, 169-188 (1977)
    • (1977) Rep. Math. Phys. , vol.11 , pp. 169-188
    • Davies, E.B.1
  • 7
    • 18444370040 scopus 로고
    • Continuous quantum measurement and ito formalism
    • Diosi, D.: Continuous quantum measurement and Ito formalism. Phys. Lett. A 129, 419-423 (1988)
    • (1988) Phys. Lett. A , vol.129 , pp. 419-423
    • Diosi, D.1
  • 8
    • 0010821834 scopus 로고
    • Stabilité des solutions des équations différentielles stochastiques: Application aux intégrales multiplicatives stochastiques
    • Emery, M.: Stabilité des solutions des équations différentielles stochastiques: application aux intégrales multiplicatives stochastiques. Z. Wahr. verw. Geb. 47, 241-334 (1987)
    • (1987) Z. Wahr. Verw. Geb. , vol.47 , pp. 241-334
    • Emery, M.1
  • 9
    • 0013024372 scopus 로고
    • Characterization of isometric and unitary weakly differentiable cocylces in Fock space
    • Fagnola, F.: Characterization of isometric and unitary weakly differentiable cocylces in Fock space. Quant. Probab. Rel. Topics VIII, 143-164 (1993)
    • (1993) Quant. Probab. Rel. Topics , vol.8 , pp. 143-164
    • Fagnola, F.1
  • 11
    • 0000704112 scopus 로고
    • Continuous quantum jumps and infinite-dimensional stochastic equations
    • Gatarek, D., Gisin, N.: Continuous quantum jumps and infinite-dimensional stochastic equations. J. Math. Phys. 32, 2152-2157 (1991)
    • (1991) J. Math. Phys. , vol.32 , pp. 2152-2157
    • Gatarek, D.1    Gisin, N.2
  • 12
    • 85033739226 scopus 로고
    • A remark on classical stochastic representations of quantum dynamical semigroups and on nonlinear wave equations
    • Steklov Mathematical Institute
    • Holevo, A.S.: A remark on classical stochastic representations of quantum dynamical semigroups and on nonlinear wave equations. Proc. Russian-Finnish Conf. on Probability Theory, Steklov Mathematical Institute, 1993
    • (1993) Proc. Russian-Finnish Conf. on Probability Theory
    • Holevo, A.S.1
  • 13
    • 0041519944 scopus 로고
    • Time-ordered exponentials in quantum stochastic calculus
    • Holevo, A.S.: Time-ordered exponentials in quantum stochastic calculus. Quant. Probab. Rel. Topics VII, 175-202 (1992)
    • (1992) Quant. Probab. Rel. Topics , vol.7 , pp. 175-202
    • Holevo, A.S.1
  • 14
    • 0001705175 scopus 로고
    • On the structure of covariant dynamical semigroups
    • Holevo, A.S.: On the structure of covariant dynamical semigroups. J. Funct. Anal. 131, 255-278 (1995)
    • (1995) J. Funct. Anal. , vol.131 , pp. 255-278
    • Holevo, A.S.1
  • 15
    • 0000276812 scopus 로고
    • Structure des cocycles markoviennes sur l'espace de Fock
    • Journé, J.-L.: Structure des cocycles markoviennes sur l'espace de Fock. Probab. Theory Related Fields 75, 291-316 (1987)
    • (1987) Probab. Theory Related Fields , vol.75 , pp. 291-316
    • Journé, J.-L.1
  • 18
    • 0003359771 scopus 로고
    • Quantum probability for probabilists
    • Berlin Heidelberg New York: Springer
    • Meyer, P.-A.: Quantum probability for probabilists (Lect. Notes Math., vol. 1538) Berlin Heidelberg New York: Springer 1993
    • (1993) Lect. Notes Math. , vol.1538
    • Meyer, P.-A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.